# SDR GAIAOP156

- Difficulty date: November 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1111 - LAX-STL - AFTER TAKEOFF, WHILE AT CLIMB POWER THE FLIGHT CREW NOTICED THAT THE AFT BODY OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED AOM PROCEDURE AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT DIVERTED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTION FOUND AN AIR LEAK AT THE RIGHT FLOW CONTROL VALVE.  THE CLAMP WAS REPOSITIONED AND TIGHTENED.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
